Alert archive / Colorado / Flash Flood Warnings in 2020

Flash Flood Warning 50, NWS Pueblo, CO

July 31, 2020Costilla County, Huerfano County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 31, 2020, 4:29 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2020, 4:29 PM MDT (22:29 UTC)
Expired
Jul 31, 2020, 7:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Costilla County, CO, Huerfano County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

196 
WGUS55 KPUB 312229
FFWPUB
COC023-055-010130-
/O.NEW.KPUB.FF.W.0050.200731T2229Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
429 PM MDT Fri Jul 31 2020

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West central Huerfano County in southeastern Colorado...
  Northeastern Costilla County in south central Colorado...

* Until 730 PM MDT.

* At 428 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Around three tenths inch of rain
  has already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           highways, streets and underpasses.

* Some locations that will experience flooding include...
  Spring Burn Scar north of Highway 160.

Excessive rainfall over the burn scar may result in debris flow 
moving through the drainages within the Spring Burn Scar north of 
Highway 160 and South Abeyta Creek. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

This includes the following areas, North Abeyta Creek at Highway 160
bridge and South Abeyta Creek at Highway 160 bridge.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
      3762 10518 3760 10526 3766 10527 3771 10526

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.30-0.50 INCHES IN 1 HOUR

$$

29
4 follow-up statements
025 
WGUS75 KPUB 312255
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
455 PM MDT Fri Jul 31 2020

COC023-055-010130-
/O.CON.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
455 PM MDT Fri Jul 31 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 451 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to one inch of rain has already 
fallen over the northern most point of the Spring Scar.  Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Excessive rainfall over the Spring Burn Scar may result in debris 
flow moving through drainages within the scar. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160 and South Abeyta Creek.

This includes the following areas, North Abeyta Creek at Highway 160
bridge and South Abeyta Creek at Highway 160 bridge.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
      3762 10518 3760 10526 3766 10527 3771 10526

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.30-0.50 INCHES IN 45 MINUTES

$$

29
716 
WGUS75 KPUB 312334
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
534 PM MDT Fri Jul 31 2020

COC023-055-010130-
/O.CON.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
534 PM MDT Fri Jul 31 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 527 PM MDT, Doppler radar indicates heavy rain has moved off the 
Spring Burn Scar, but radar estimates between three tenths and an 
inch of rain has fallen over much of the scar north of Highway 160 
in the past hour. Flash flooding is likely ongoing.

HAZARD...Life threatening flash flooding likely.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         highways, streets and arroyos.

Excessive rainfall over the Spring Burn Scar may result in debris 
flow moving through the drainages within the scar north of Highway 
160. The debris flow can consist of rock, mud, vegetation and other 
loose materials.

Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.

This includes the following areas, North Abeyta Creek at Highway 160
bridge and South Abeyta Creek at Highway 160 bridge.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
      3762 10518 3760 10526 3766 10527 3771 10526

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...NONE IN THE NEXT 45 MINUTES

$$

29
027 
WGUS75 KPUB 010028
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
628 PM MDT Fri Jul 31 2020

COC023-055-010130-
/O.CON.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
628 PM MDT Fri Jul 31 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 623 PM MDT, Doppler radar indicates thunderstorms are producing 
moderate rain across the warned area. Radar estimates up to an inch 
of rain have fallen since 4:30 PM. Flash flooding is likely ongoing.

HAZARD...Life threatening flash flooding. 

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         highways, streets and arroyos.

Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.

This includes the following streams and drainages... Pass Creek, Oak 
Creek, North Abeyta Creek, South Abeyta Creek and South Oak Creek.

This includes the following areas, North Abeyta Creek at Highway 160
bridge.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
      3762 10518 3760 10526 3766 10527 3771 10526

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...0.10-0.20 INCHES IN HALF AN HOUR

$$

29
172 
WGUS75 KPUB 010121
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
721 PM MDT Fri Jul 31 2020

COC023-055-010131-
/O.EXP.KPUB.FF.W.0050.000000T0000Z-200801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
721 PM MDT Fri Jul 31 2020

...THE FLASH FLOOD WARNING FOR WEST CENTRAL HUERFANO AND NORTHEASTERN
COSTILLA COUNTIES WILL EXPIRE AT 730 PM MDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3767 10499 3758 10485 3754 10505 3757 10515
      3762 10518 3760 10526 3766 10527 3771 10526

$$

29

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:07 PM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 31, 3:07 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
307 PM MDT Fri Jul 31 2020

.SHORT TERM...(This evening through Saturday)
Issued at 307 PM MDT Fri Jul 31 2020

Afternoon convection a little slow to develop over the mountains
today, though storms have started to become slightly more numerous
as of 21z. Main question is how far east will activity spread this
evening, as steering flow remains fairly N-S. Meso-analysis suggests
fairly deep instability across Pueblo County and the east slopes of
the Wet Mts this afternoon, with diffuse surface boundary roughly
along the Arkansas River. Many CAMs, including several runs of the
HRRR point to this area as having an enhanced potential for storms
this evening, as mt convection interacts with deeper instability.
Will nudge up pops accordingly, and wouldn't be surprised to see a
strong storm or two moving quickly south, similar to last night.
Lower risk for storms in the Colorado Springs area, as low level
winds have shifted to nly behind the boundary, which will limit
surface convergence. Over the mts/valleys, sct storms continue into
the evening, before activity ends almost all areas after sunset.

On Saturday, strong N-S steering flow again in place over the
region, with CAPE around 1000 j/kg along the I-25 corridor and 0-6km
shear of 35-40 kts by late afternoon. Expect another round of
afternoon convection over the mountains/valleys, with potential for
some stronger storms eastern mts/I-25 corridor where instability is
greatest. Farther east, chances for convection on the plains look
low, as storms generated over the mts will tend to move nearly due
south. SWODY1 has much of the eastern half of the area in a marginal
risk, which looks ok for the mts/I-25, but may be overdone farther
east on the plains. Max temps will begin to creep upward slightly as
swrn upper ridge begins to expand slowly northward.

.LONG TERM...(Saturday night through Friday)
Issued at 307 PM MDT Fri Jul 31 2020

Saturday night through Monday...An upper ridge of high pressure will
be located over the desert sw and Great Basin through Monday, with
the ridge axis roughly along the UT and CO state line. A cold front
is forecast to drop south into eastern CO Sat evening, increasing
llvl moisture across the eastern plains through the night and
persisting through Sun and even Mon. SPC has covered all of the
eastern plains with a Marginal risk for severe storms on Sat and
again on Sun, since there will be abundant storm fuel and shear.
Once storms do develop Sat along and behind the cold front, strong
to severe storms will be possible which could linger into the late
evening. The lower atmosphere will be primed for another round Sun
aftn and eve, and considering the overall pattern, mon aftn and eve
may be a repeat before the upper pattern shifts. Expect overnight
low temps to be rather mild, with readings in the mid 40s to mid 50s
for the high valleys, and around 60F for the plains. Max temps for
Sun and Mon are expected to climb into the 80s for most areas.

Tuesday through Friday...A couple of upper low pressure systems are
forecast to track across the Pacific NW and West Coast through the
remainder of the work week, flattening the ridge overhead and
shunting it to the east. This repositioning of the ridge will push
the dryline a bit further east into Kansas, it will open the Four
Corners tap once again for moisture to push in from the southwest,
and the flow aloft will become more westerly which means slightly
warmer aftn high temps. There will be a daily chance of aftn and eve
thunderstorms, mainly tied to the higher terrain with some spill
over across the I-25 corridor. However, storm coverage will likely
not be as enhanced as it will be on Sun and Mon, with just isolated
to scattered POPs forecast. As for temps, look for highs in the
upper 70s to mid 80s for the high valleys, and mid 80s to lower 90s
for the plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 307 PM MDT Fri Jul 31 2020

VFR at all taf sites the next 24 hrs, with scattered thunderstorms
late this afternoon and evening, and again Saturday
afternoon/evening. Best chance for vcts into this evening will be at
KALS, where gusty/erratic outflow winds are likely from 21z-01z.
Vcts also possible around KPUB this evening, with a pool of fairly
unstable air developing near/just east of the Wet Mts, and will
include a mention until 03z-05z. Lowest chance of a vcts at KCOS,
and won't include at this point, as most storms stay to the south of
the airport. Convective activity wanes 03z-05z, with weak diurnal
downslope/downvalley winds all sites by early Saturday morning.
Repeat performance of convection Saturday afternoon, with storms
moving south through the San Luis Valley and I-25 corridor late in
the day.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jul 31, 11:14 AM MDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1114 AM MDT Fri Jul 31 2020

COZ058>089-093>099-011300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1114 AM MDT Fri Jul 31 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected this afternoon and
evening in and near the mountains.  The main risk with thunderstorms
will be gusty winds up to 40 mph, brief heavy rainfall, and
dangerous cloud to ground lightning.  One or two storms in and near
the mountains could briefly become strong, producing hail up to the
size of nickels and wind gusts up to 50 mph.  Localized flash
flooding will be possible on area burn scars should these locations
be impacted by a stronger storm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms are expected over the mountains, the
mountain valleys, and the adjacent plains on Saturday afternoon.
Flash flooding will be possible over the burn scars if a stronger
storm develops over them. Widespread showers and thunderstorms are
expected on Sunday and Monday afternoon, with the higher risk of
burn scar flash flooding on Sunday afternoon. There is a chance for
severe weather on Sunday and Monday afternoon, with the main risks
being 1 inch hail and 60 mph winds.

Isolated to scattered thunderstorms are expected over the mountains
from Tuesday through Thursday. Though storms will be isolated to
scattered,flash flooding is still possible if a storm develops over
the burn scars.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening in and near the mountains.

10/27

In the hours before

Local storm report, Jul 31, 2:28 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT FRI JUL 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      6 N CUCHARA             37.46N 105.10W
07/28/2020                   HUERFANO           CO   EMERGENCY MNGR

            WATER OVER COUNTY RD. 421.

&&
Special weather statement, Jul 31, 3:44 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Fri Jul 31 2020

COZ072-073-078-079-087-312230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
344 PM MDT Fri Jul 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA...
NORTHWESTERN HUERFANO...SOUTH CENTRAL CUSTER...SOUTHEASTERN SAGUACHE
AND NORTHERN COSTILLA COUNTIES UNTIL 430 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crestone Peak, or 23 miles southeast of Hayden Pass Burn Scar, moving
southeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northwestern Spring Burn Scar north of Highway 160, Crestone Peak,
Red Wing and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3801 10565 3808 10540 3769 10516 3759 10547
      3770 10546 3782 10552
TIME...MOT...LOC 2143Z 337DEG 26KT 3803 10553

ep
Special weather statement, Jul 31, 4:14 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Fri Jul 31 2020

COZ072-074-079-087-312245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
414 PM MDT Fri Jul 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND NORTHEASTERN
COSTILLA COUNTIES UNTIL 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a a couple of strong
thunderstorms near the Spring Burn Scar, one near Farisita and one
southeast of Red Wing, moving southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spring Burn Scar, Walsenburg, La Veta, Farisita, La Veta Pass, and
Gardner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3768 10538 3787 10512 3759 10474 3738 10508
TIME...MOT...LOC 2212Z 318DEG 20KT 3770 10515

29

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:05 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 30, 6:16 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jul 30, 6:38 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo22 min
Jul 30, 7:46 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jul 30, 7:50 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 30, 8:08 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo10 min
Jul 30, 8:17 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo28 min
Jul 30, 8:41 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jul 30, 9:25 PM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 30, 9:55 PM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 31, 3:44 PM MDTSpecial Weather StatementPUBCuster46 min
Jul 31, 4:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jul 31, 4:49 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jul 31, 4:58 PM MDTSpecial Weather StatementPUBFremont32 min

Nearby

Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.